Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
runawayonachaingang

Is It Bad To Lower Your Dose?

Recommended Posts

I've been on 30mg for a few weeks but I lowered it to 20 over the last 5 days to ensure that I don't run out before my next appointment. I know it's a bit late to ask since I've already been doing this for 5 days but is there anything wrong with slightly lowering your dose like that?

Share this post


Link to post
Share on other sites

no it doesnt matter if you are taking less. I started with 20 mg every day, after two months my derm told me one day yes and one day no, and now after 4 months i am only taking it on mon-wed-fri. Best way to do it. So when you are done taking accutane, the body will recuperate faster. It is also good cause i dont have any symptoms really anymore and my face is 99% clear. It is NOT BAD if u dont take it some days. The effect of the drug will still be in your body.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×